ダウンロード数 : ?
File
Thumnail linearnonlinearanal3_2_287.pdf 87.8 KB ( 限定公開 )
language
eng
Author
Suzuki, Satoshi Department of Mathematics, Interdisciplinary Graduate School of Science and Engineering, Shimane University
Subject
quasiconvex function
sum of quasiconvex functions
subdifferential
conjugate function
26B25
46N10
49J52
Journal Title
Linear and nonlinear analysis
Volume
3
Issue
2
Start Page
287
End Page
295
ISSN
21888159
Published Date
2017-07
Publisher
Yokohama Publishers
NII Type
Journal Article
Format
PDF
Resource URL(IsVersionOf)
http://www.ybook.co.jp/online2/oplna/vol3/p287.html
Rights
Copyright © 2016 Yokohama Publishers
Text Version
著者版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
Remark
本誌はYokohama Publishersの電子ジャーナルサイトから冊子体発行後、一定期間を設けて無料で公開されます。
このエントリーをはてなブックマークに追加